# SDR SIMA20140310005

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,602 hours, 17,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAND RAIL PIN WILL NOT RELEASE WHEN FLIGHT ATTENDANT TRIED TO OPEN MAIN DOOR.  ADJUSTED MAIN DOOR HANDRAIL IAW AMM 52-11-05, OPERATIONS CHECKED GOOD.
